# SDR DXTA200300009

- Difficulty date: March 16, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259051
- Aircraft time: 4,923 hours, 3,288 cycles
- Engine: Pwa PW305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Lt & Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DENSE BLACK SMOKE CAME OUT OF THE COPILOTS AIR CONDITIONER VENT.  SHORTLY AFTER THAT REAR BAGGAGE SMOKE ANNUNCIATOR ON THE MASTER WARNING PANEL ILLUMINATED.
